The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of the American Mathematical Society
( Vol. 5 NO.2 / (1992))
Lie-Poisson Structure on Some Poisson Lie Groups
Viktor L. Ginzburg, Alan Weinstein,
Pages. 445-453
Abstract
Contents 1. Introduction 2. Poisson Lie Groups 3. Poisson Cohomology and Lie algebra cohomology 4. Rigidity of invariant symplectic structures 5. Proof of theorem 2.2
Key words
Mathmatical Subject Classification 58F05, 17B56